Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

No bleeding but passed with white pea sized object after taking abortion pills. What to do next?

hi i have gone for unwanted kit by mankind on 3rd feb i have taken the mifeprostone followed by 2 tab of misoprostol and today morning i released a white pea sized object may be the embryo but my problem is i am not bleeding now after morning there is two more mifeprostone on the kit i want to know shall i take that i am pregnant for 36 days before taking that medicine..
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Please understand that medical abortion is to be taken only under proper medical guidance.
You need to see a doctor first.
Confirm that the pregnancy is inside the uterus, confirm the exact dates of pregnancy.
ALso, the dosage has to be directed by your gynecologist.
Taking it by yourself without any visit to a doctor puts you at risk of severe bleeding, incomplete procedure , infection etc.
You should complete the rest of the medicine in the kit after consulting a doctor and evaluation of your pregnancy.
These pills are never meant to be taken on your own without medical supervision.
Please understand that.
A follow up visit after the completion of pills is also a must, to confirm that the abortion was indeed complete.
Take care.
Answered: Fri, 8 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor